# SDR DXTA2025100305183

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N462QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500719
- Aircraft time: 2,222 hours, 1,827 cycles
- System (JASC): 3150 · Central Warning
- Part: Pressure Switch
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL FEED2 FAULT WHITE EICAS ILLUMINATED CLIMBING THROUGH 27,000.  CONSULTED QRH.   REMOVED AND REPLACED #2 FUEL LOW PRESSURE SWITCH IAW AMM 28-45-01. OPS CHECK GOOD. NO LEAKS NOTED AT THIS TIME.
